IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (1): add | show Print this page

one publication added to basket [68190]
On the frequency of eusociality in snapping shrimps (Decapoda: Alpheidae), with description of a second eusocial species
Duffy, J.E. (1998). On the frequency of eusociality in snapping shrimps (Decapoda: Alpheidae), with description of a second eusocial species. Bull. Mar. Sci. 62(3): 387-400
In: Bulletin of Marine Science. University of Miami Press: Coral Gables. ISSN 0007-4977; e-ISSN 1553-6955, more
Peer reviewed article  

Available in  Author 

Keyword
    Marine/Coastal

Author  Top 
  • Duffy, J.E.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Author